# SDR AALA20100721TUL12

- Difficulty date: July 21, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW PAN AT 1079 CRACKED AT AFT UPPER CORNER.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
